New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 6/29/2006 6:32 PM (GMT -7)   
Hello it's Twiggy2 first off i have a horrible cold, second i got the halter monitor put one today only have it for 24 hours which isn;t so bad saw my family doc today and he prescribed meds for the cold and something for acid reflux because on occasion i do have severe heart burn so he said that this will help, to top the whole thing off this is a biggy i have the starting of emphezema, i am calling my pysch doc tommorow to request that we switch to wellbutrin as soon as possible even if i do have to wait until my next apointment in july, i will do my best to cut down on the smoking as mouch as possible now that i know, my family doc said that i cannot combine Zoloft and wellbutrin together as it may cause me to have seizures so i will see what comes of tommorow. I do not want the emphezema to get worse. Does anyone know or have used wellbutrin to combat quiting smoking and can it be combined with Zoloft or other antidepressants i know have read that some people take lepraxo and wellbutrin. I would greatly appreciate some comments i may have to start from scratch with meds. today was the first day starting my 75mgs of Zoloft and did not really notice a difference it will take a while for my body to get adjusted to this dose now to but if we switch to wellbutrin then i can toss the Zoloft good thing it;s covered under our drug plan. Anyway that is my vent for the day thanks for anyone who takes the time to read this long post. Twiggy2 oh and still have anxiety go figure lol. thank goodness there is klonopin to help with that, maybe if we do switch to wellbutrin i may not need the klono anymore. Take care all have a good night i will do the same i hope.

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 6/30/2006 5:59 PM (GMT -7)   
So you can take both Zoloft and wellbutrin together. So confused about he whole thing some people say you can and some people say you cannot. I don;t really think that i will need to be on a high dose of wellbutrin 400mg sounds like alot. I am not judging your meds in anyway but how come you are such a high dose if you don;t mind me asking and how long have you been taking it. As for the vistril i have never heard of that med before i will have to surf the net to read about it. Were you or are you a smoker and do you find that it helps anyway take care thanks for the response, I have taken the rest of the week off work to get this cold a bit better but unfortunatly i cannnot take cold meds because it could have cause side effects with Zoloft so i have to let get better on it;s own. I do have an antibiotic to help clear it up a bit but i have nasal congestion, sorry that i am being so blunt, i hope that we keep in touch and i will let you know how things go, i am putting the call in to the pysch on Mon or Tues if they are in because of the long weekend and go from there. anyway going to go rest now take care talk to ya later Twiggy2

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 7/3/2006 9:26 PM (GMT -7)   
Dear atedogs haven;t heard from you, can u please read my post when you have a moment, I just was wondering about your meds and do you find that it works for you and to what benefits you have from wellburtin i am going to talk to my family doc about trying it mainly to help with stop smoking but i have also read that it helps it other ways as well so i curious. I want to try try it out. Thanks Twiggy2.

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 7/4/2006 3:31 PM (GMT -7)   
i have been currently been prescribed wellbutrin 400mgs daily. Can you tell me positive results i hope that i am makeing the right choice in taking this new med, i am going to slowly ween my way down to a low dose of the Zoloft and see what happens i think that 400mg right away maybe to high to start with maybe i should only take 150mg for a while a see how that goes anyway if you have suggestion is would appreciate it greatly thanks talk later Twiggy2

sooper
Veteran Member


Date Joined May 2003
Total Posts : 815
   Posted 7/4/2006 7:41 PM (GMT -7)   
Twiggy check out this site


www.askapatient.com yOU can look up meds - but remember everyone is different - your almost best off to just look at the high ratings, and only look at the lower scores once you have an issue on the med to see if anyone else has had that issue

I hope everything gets better for you soon. I read about your anxiety issues. Chest pains and stuff can be common with anxiety or panic. The more you think of it the more the pyhsical symptoms present them self. My first panic attack I though I was on my death bed having a heart attack, I called 911 and got an ambulance and the works.
im a professional... on an amateur level !

Post Edited (sooper) : 7/4/2006 8:52:15 PM (GMT-6)


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 7/5/2006 4:45 AM (GMT -7)   

Thank you ate for your confidence in me... :-)

Hey Twiggy...According to the Nursing Drug Reference (NDR) there is no drug interactions between Wellbutrin and Zoloft.  It sounds like what your doc is doing is "stacking" your meds.  Which they sometimes will do when a patient doesn't have the desired response from one antidepressant and nothing else seems to work.  This is common and safe to do.  Most pharmacies that have current software on their systems, will have a screen that pulls up if they are filling a med that has an interaction with another alerting them to this.  As for the Vistaril it is an old drug that first came out for use as an antihistamine then docs discovered it worked great for an anti-anxiety drug.  There also isn't any mention of interactions with Wellbutrin or Zoloft.  However, there is a possible interaction with Ativan so if you are still taking it you may want to hold off on the Ativan for a while...Just my opinion. 

I have never taken Wellbutrin so I cant really comment on that except for that my mom takes it at 400mg a day and she does well on this. 


Elisha

http://www.healingwell.com/donate


 

Post Edited (els) : 7/5/2006 5:48:39 AM (GMT-6)


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 7/8/2006 8:55 AM (GMT -7)   
thanks for all replies, i feeling sluggish the pahrmacist says to take the Zoloft at night and to continue taking the klonopin regularly every four hours or so. The wellburtin was causing me to break out in a rash and insomia problems which i read i side effects from this med. Some people can take and some cannot i guess i i one that cannot. However i am going to try again in a couple of months 300mg was possibly to much for my system to handle so i may start at 150mgs once a day and see if i get the same problems then i will know for sure that i cannot take it. I am going to talk to my pych at my next appoinment about everthing that happened and possibly add something else maybe small dose of lepraxo or something or try another mood stabalizer anyway i feel kinda ill still from this cold which might be pnemonia but won;t find out until tues or wed. For now i am trying to smoke less as possible and drinking fluids as don't feel like eating very much, i see my theropist soon so maybe that will help too. take care and talk ya all soon. Twiggy2
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 7:00 AM (GMT -7)
There are a total of 2,736,309 posts in 301,366 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
222 Guest(s), 9 Registered Member(s) are currently online.  Details
Rebel_runner, Fl Drifter, TotesMagotes, reminder, ASAdvocate, U B Tough, ks1905, fightUC, franko63


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer